MathSciNet Relay Station
MathSciNet bibliographic data
MR2851241 60B20 (15B52)
Liu, Dang-Zheng; Wang, Zheng-Dong Limit distribution of eigenvalues for random Hankel and Toeplitz band matrices. J. Theoret. Probab. 24 (2011), no. 4, 988–1001.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement